On sequences of continuous functions and convolution
Boehme, T.
Studia Mathematica, Tome 25 (1965), p. 333-335 / Harvested from The Polish Digital Mathematics Library
Publié le : 1965-01-01
EUDML-ID : urn:eudml:doc:217123
@article{bwmeta1.element.bwnjournal-article-smv25i1p27bwm,
     author = {T. Boehme},
     title = {On sequences of continuous functions and convolution},
     journal = {Studia Mathematica},
     volume = {25},
     year = {1965},
     pages = {333-335},
     zbl = {0128.33504},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv25i1p27bwm}
}
Boehme, T. On sequences of continuous functions and convolution. Studia Mathematica, Tome 25 (1965) pp. 333-335. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv25i1p27bwm/